# SDR DALA2025030301613

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3859, FCB BAFFLE HAS CORROSION BS 500E-500F RBL25 WL 155. CORRECTIVE ACTION: REPLACED FCB BAFFLE AT BS 500E-500F RBL 25, W/L 155 IAW B737-900 SRM 51-40-02-0G + DWG 143A7505. (LP 0832271)
